ALLERGAN (COSTA RICA) INSPIRA TEXTURED SILICONE GEL FILLED BREAST IMPLANT; PROSTHESIS, BREAST, NONINFLATABLE, INTERNAL, SILICONE GEL-FILLED
Back to Search Results |
| Catalog Number |
TRLP-400 |
| Medical Device Problem Code |
Material Rupture (1546)
| Health Effect - Clinical Code |
Failure of Implant (1924)
| Date of Event |
06/18/2025
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
A review of the device history record has been completed.No deviations or non-conformances noted.Dhr trend summary: the review of historical complaints on the complaint management handling system identified that there were other records for units manufactured on lot number 2774570: - (b)(4): pain; anxiety - product/procedure.Device not returned to device analysis.- (b)(4): e020201 anxiety.Device returned to device analysis.The search criteria of these queries are mentioned on qpp07-01- 004-her1-g02 wording guidelines for complaint investigation closure rev 6.0.The review of all potential trend evaluations for breast implants closed during the past 12 months indicates that no confirmed complaint trends have been observed for the event a0412 material rupture.Further information from the reporter regarding event, product, or patient details has been requested.No additional information is available at this time.Reason for reoperation: device rupture.
Event or Problem Description
Patient reported "rupture" via mri, "pain", "smaller visually" and "removal from textured to smooth due to the concerns of the product".This is for the left side.Device remains implanted.